# SDR FDEA201007132504

- Difficulty date: July 13, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624537
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L FROM BS 950A TO 1130.  REMOVED SECTION OF STRINGER 27L FROM BS 950D PLUS 10 INCHES TO BS 1005, 85 INCHES LONG IAW SRM, REV 103, 53-10-3 FIG 1. FABRICATED STRINGER SECTIONS USING   BAC 1498-147, 7075-T6, 19 INCHES LONG, 20 1/2 INCHES LONG, 19 1/2 INCHES LONG, 15 1/2 INCHES LONG, 10 1/2 INCHES LONG AND SPLICES USING BAC 1498-131, 7075-T6, FOUR PIECES 13 3/4 INCHES LONG AND ONE PIECE 10 3/4 INCHES LONG IAW SRM 53-10-3, FIG 1 DETAIL 1. INSTALLED STRINGER SECTIONS AND SPLICES IAW SRM 53-10-3 FIG 1, DETAIL 1 AND 51-30-2.
